# SDR VY1R201110120711

- Difficulty date: October 12, 2011
- Submitted: October 28, 2011
- Operation: General aviation
- Filed by: Airbus Helicopters Inc, repair station VY1R575K
- Aircraft: N3972A
- Make and model: Snias AS350B3
- Aircraft serial: 7082
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bushing
- Part number: 9560137520
- Condition: Leaking
- Location: Freewheel Shaft
- Part time: 165 hours
- Component: Freewheel Shaft
- Component part number: 0292900020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRONT AND REAR MAGNETIC SEAL OF THE FREEWHEEL SHAFT LEAKING.  FRONT SEAL WAS LEAKING BEYOND LIMITS.  BELIEVED TO BE CAUSED BY M/R AND T/R IMBALANCE.
